| Model Number |
SCM-275 |
| Medical Device Problem Codes |
Device Appears to Trigger Rejection (1524); Material Rupture (1546)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
02/09/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformance's noted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture and capsular contracture baker grade iv.
Event or Problem Description
Healthcare professional reported right side capsular contracture, baker grade iv, and rupture.Device remains implanted.
Event or Problem Description
The device has been explanted.
Event or Problem Description
Previous medwatch submission noted rupture.Upon further information, allergan has determined that the event of rupture did not occur.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5.
Additional Manufacturer Narrative
Device evaluation:based on the device analysis grid, the assessments of the complaint are: ¿ capsular contracture: unable to confirm as it is a medical event not related to the device.¿ rupture: no openings observed in the device additional observations: ¿ deformation observed in the device.No further actions are required as the device was implanted.Additional, changed, and/or corrected data: d9, h3, h6.
Event or Problem Description
Healthcare professional reported right side capsular contracture, baker grade iv, and rupture.The device has been explanted.